I had just ended my period the day before I had sex with my boyfriend. (Thursday, december 2nd) He never comes inside of me but does like on the sheets or whatever. But we did a round two. But he of course didn't finish. I had started my pack, the day before, December 1st, but read that another form of contraceptive was needed the first 7 days. So i went to the store and got Next Choice, two tablet. Took the first one on Saturday the 4th at like 10 am, then the next at like 11 pm. The next morning i threw up at like 10 am. I forgot to eat something with my vitamins. Now, a week later (starting this past saturday) I began spotting heavily. It's pretty much gone now, but what does this mean?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.